Quantcast

Author Topic: anxiety side effect and T-therapy?  (Read 3969 times)

rmberwin

  • Newbie
  • *
  • Posts: 23
    • View Profile
anxiety side effect and T-therapy?
« on: May 14, 2013, 06:12:53 pm »
I've noticed that I sometimes feel nervous after taking T. I read that this is not a direct side-effect of Androgel, but could be caused by T to estrogen conversion. True?

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: anxiety side effect and T-therapy?
« Reply #1 on: May 14, 2013, 07:35:23 pm »
I've noticed that I sometimes feel nervous after taking T. I read that this is not a direct side-effect of Androgel, but could be caused by T to estrogen conversion. True?

Well, men on injections can go so high with testosterone that can get a little "hyper" or "overalert", which is somewhat related to anxiety I guess.  However, I doubt you're getting that high with Androgel.  Could it be elevated estradiol?  Remember that high E2 will mirror low testosterone symptoms in many men and that can include anxiety, mood swings, depression, etc. 

We had someone recently who had a very extreme reaction to testosterone a few weeks ago:

https://www.peaktestosterone.com/forum/index.php?topic=1250.0

Now keep in mind, this was a very unusual reaction - at least I've never seen it before.  But it does show the dramatic effect of T on the male brain at the very least any way.

Also, keep in mind that the topicals are almost always derived from soy, so if you have a soy allergy, it can cause issues.
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: anxiety side effect and T-therapy?
« Reply #1 on: May 14, 2013, 07:35:23 pm »


Sam

  • Hero Member
  • *****
  • Posts: 3013
    • View Profile
Re: anxiety side effect and T-therapy?
« Reply #2 on: May 14, 2013, 10:50:23 pm »
Is it safe to assume that the therapeutic dosages that we discuss on this forum, 50-200mg/week of testosterone vs what some body builders use which can be over 1000mg/day shouldn't result in any of the severe side effects seen with testosterone supplementation.

One of the things i will be keeping an eye on as i start trt is how my adrenals and thyroid are doing.  I would imagine that trt should help based on everything i have read, but I wonder if someone has had a history of low adrenal is trt a magic pill or do you still need to make decisions that support healthy adrenal and thyroid function.   I.e. limit coffee consumption etc.  probably worth considering and maybe related to those who have a negative reaction to therapeutic doses of testosterone. 

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: anxiety side effect and T-therapy?
« Reply #3 on: May 15, 2013, 02:09:49 am »
Is it safe to assume that the therapeutic dosages that we discuss on this forum, 50-200mg/week of testosterone vs what some body builders use which can be over 1000mg/day shouldn't result in any of the severe side effects seen with testosterone supplementation.

One of the things i will be keeping an eye on as i start trt is how my adrenals and thyroid are doing.  I would imagine that trt should help based on everything i have read, but I wonder if someone has had a history of low adrenal is trt a magic pill or do you still need to make decisions that support healthy adrenal and thyroid function.   I.e. limit coffee consumption etc.  probably worth considering and maybe related to those who have a negative reaction to therapeutic doses of testosterone.

Did you see the study on the testosterone to adrenal/cortisol connection?
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: anxiety side effect and T-therapy?
« Reply #3 on: May 15, 2013, 02:09:49 am »


Sam

  • Hero Member
  • *****
  • Posts: 3013
    • View Profile
Re: anxiety side effect and T-therapy?
« Reply #4 on: May 15, 2013, 02:49:51 am »
I might have read it before I started taking pregnenolone and then forgot about it ;)

I'll look for it.  Dammit,  where is that return to main page button on this forum again ;D

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: anxiety side effect and T-therapy?
« Reply #5 on: May 15, 2013, 03:29:06 am »
I might have read it before I started taking pregnenolone and then forgot about it ;)

I'll look for it.  Dammit,  where is that return to main page button on this forum again ;D

Hey, you're the one who asked for that button!  I only have two choice with it:  move it all the way to the right or all the way to the left.  I thought if I moved it all the way to the right, no one would notice it.  I know I wouldn't it.  But let me know what you think.

And lookie here at study #3:

http://www.peaktestosterone.com/testosterone_adrenal
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: anxiety side effect and T-therapy?
« Reply #5 on: May 15, 2013, 03:29:06 am »